Alert archive / Ohio / Wind Chill Advisories in 2015
Wind Chill Advisory 5, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Feb 15, 2015, 12:27 PM EST for 28 counties in Ohio. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2015, 12:27 PM EST (17:27 UTC)
- Expired
- Feb 15, 2015, 10:00 PM EST
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
All 28 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 5.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 107 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939 WWUS41 KCLE 151727 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1227 PM EST SUN FEB 15 2015 .WINDS WILL CONTINUE TO DIMINISH THROUGH TONIGHT. THE WIND CHILL VALUES OVER OHIO HAVE DROPPED BELOW WIND CHILL WARNING CRITERIA. BY LATER THIS EVENING IT WILL BE VERY COLD BUT THE WINDS WILL BE ALMOST CALM NOT NEEDING A WIND CHILL HEADLINE. OHZ010>014-020>023-031>033-038-089-160130- /O.CAN.KCLE.WC.W.0002.000000T0000Z-150216T0000Z/ /O.NEW.KCLE.WC.Y.0005.150215T1727Z-150216T0300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA 1227 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE WIND CHILL WARNING HAS BEEN CANCELLED. * TIMING...THROUGH LATE THIS EVENING. * WIND CHILLS...WIND CHILL VALUES OF 10 TO 24 DEGREES BELOW ZERO WILL OCCUR THROUGH THIS EVENING AND THEN WITH ALMOST CALM WINDS A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN THOUGH IT WILL BE VERY COLD. * TEMPERATURES...AROUND ZERO FOR HIGHS TODAY. * WINDS...NORTHWEST 5 TO 15 MPH. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006>009-017>019-027>030-036-037-047-160000- /O.CAN.KCLE.WC.W.0002.000000T0000Z-150216T0000Z/ /O.NEW.KCLE.WC.Y.0005.150215T1727Z-150216T0000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 1227 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE WIND CHILL WARNING HAS BEEN CANCELLED. * TIMING...THROUGH EARLY EVENING. * WIND CHILLS...WIND CHILL VALUES OF 10 TO 20 DEGREES BELOW ZERO WILL OCCUR THROUGH THIS EVENING AND THEN WITH ALMOST CALM WINDS A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN THOUGH IT WILL BE VERY COLD. * TEMPERATURES...4 BELOW TO 3 ABOVE ZERO. * WINDS...NORTH 5 TO 10 MPH. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ PAZ001>003-160130- /O.EXT.KCLE.WC.W.0002.000000T0000Z-150216T0800Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 1227 PM EST SUN FEB 15 2015 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 3 AM EST MONDAY... * TIMING...THROUGH LATE TONIGHT. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...3 BELOW TO 13 BELOW ZERO. * WIND CHILLS...WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO WILL OCCUR. THE WINDS WILL BECOME VERY LIGHT LATE TONIGHT THUS ENDING THE NEED FOR A WIND CHILL WARNING. * IMPACTS...WIND CHILL VALUES OF 25 TO 30 BELOW ZERO WILL FREEZE EXPOSED FLESH AND CAUSE HYPOTHERMIA IN A SHORT PERIOD OF TIME IF PRECAUTIONS ARE NOT TAKEN. AVOID OUTDOOR EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY. && $$
3 follow-up statements
097 WWUS41 KCLE 152033 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 333 PM EST SUN FEB 15 2015 .WINDS WILL CONTINUE TO DIMINISH THROUGH TONIGHT AS HIGH PRESSURE MOVES IN FROM THE WEST. BY LATE THIS EVENING IT WILL BE VERY COLD BUT THE WINDS WILL BE ALMOST CALM SO A WIND CHILL HEADLINE WILL NOT BE NEEDED OVER MOST OF THE AREA EXCEPT NORTHWEST PENNSYLVANIA WHERE THE WINDS WILL PERSIST A LITTLE LONGER. PAZ001>003-160445- /O.CON.KCLE.WC.W.0002.000000T0000Z-150216T0800Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 333 PM EST SUN FEB 15 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... * TIMING...THROUGH LATE TONIGHT. * WINDS...NORTHWEST 5 TO 15 MPH. * TEMPERATURES...3 BELOW TO 15 BELOW ZERO. * WIND CHILLS...WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO WILL OCCUR. THE WINDS WILL BECOME VERY LIGHT LATE TONIGHT THUS ENDING THE NEED FOR A WIND CHILL WARNING. * IMPACTS...WIND CHILL VALUES OF 25 TO 30 BELOW ZERO WILL FREEZE EXPOSED FLESH AND CAUSE HYPOTHERMIA IN A SHORT PERIOD OF TIME IF PRECAUTIONS ARE NOT TAKEN. AVOID OUTDOOR EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY. && $$ OHZ010>014-020>023-031>033-038-089-160300- /O.CON.KCLE.WC.Y.0005.000000T0000Z-150216T0300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA 333 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * TIMING...THROUGH LATE THIS EVENING. * WIND CHILLS...WIND CHILL VALUES OF 10 TO 24 DEGREES BELOW ZERO WILL OCCUR THROUGH THIS EVENING. WITH ALMOST CALM WINDS LATE THIS EVENING A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN THOUGH IT WILL BE VERY COLD. * TEMPERATURES...7 BELOW TO 3 ABOVE ZERO. * WINDS...NORTHWEST 5 TO 15 MPH. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006>009-017>019-027>030-036-037-047-160000- /O.CON.KCLE.WC.Y.0005.000000T0000Z-150216T0000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 333 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * TIMING...THROUGH EARLY EVENING. * WIND CHILLS...WIND CHILL VALUES OF 10 TO 20 DEGREES BELOW ZERO WILL OCCUR THROUGH THIS EVENING AND THEN WITH ALMOST CALM WINDS A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN THOUGH IT WILL BE VERY COLD. * TEMPERATURES...3 BELOW TO 3 ABOVE ZERO. * WINDS...NORTH 5 TO 10 MPH. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
538 WWUS41 KCLE 160007 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 707 PM EST SUN FEB 15 2015 .WINDS WILL CONTINUE TO DIMINISH THROUGH TONIGHT AS HIGH PRESSURE MOVES IN FROM THE WEST. BY LATE THIS EVENING IT WILL BE VERY COLD BUT THE WINDS WILL BE ALMOST CALM SO A WIND CHILL HEADLINE WILL NOT BE NEEDED OVER MOST OF THE AREA EXCEPT NORTHWEST PENNSYLVANIA WHERE THE WINDS WILL PERSIST A LITTLE LONGER. OHZ003-006>009-017>019-027>030-036-037-047-160115- /O.EXP.KCLE.WC.Y.0005.000000T0000Z-150216T0000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 707 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND SPEED HAS DIMINISHED ENOUGH TO ALLOW THE WIND CHILL TEMPERATURE TO WARM ABOVE THE THRESHOLD OF -10 DEGREES SO THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. TEMPERATURES WILL STILL BE COLD ALONG WITH THE WIND CHILL AND ANY ONE GOING OUTDOORS SHOULD STILL PROTECT EXPOSED SKIN FROM FROST BITE POTENTIAL. $$ PAZ001>003-160800- /O.CON.KCLE.WC.W.0002.000000T0000Z-150216T0800Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 707 PM EST SUN FEB 15 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... * TIMING...THROUGH LATE TONIGHT. * WINDS...NORTHWEST 5 TO 10 MPH. * TEMPERATURES...6 BELOW TO 13 BELOW ZERO. * WIND CHILLS...WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO WILL OCCUR. THE WINDS WILL BECOME VERY LIGHT LATE TONIGHT THUS ENDING THE NEED FOR A WIND CHILL WARNING. * IMPACTS...WIND CHILL VALUES OF 25 TO 30 BELOW ZERO WILL FREEZE EXPOSED FLESH AND CAUSE HYPOTHERMIA IN A SHORT PERIOD OF TIME IF PRECAUTIONS ARE NOT TAKEN. AVOID EXPOSING SKIN WHILE OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY. && $$ OHZ010>014-020>023-031>033-038-089-160300- /O.CON.KCLE.WC.Y.0005.000000T0000Z-150216T0300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA 707 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * TIMING...THROUGH LATE THIS EVENING. * WIND CHILLS...WIND CHILL VALUES OF 10 TO 24 DEGREES BELOW ZERO WILL OCCUR THROUGH THIS EVENING. WITH ALMOST CALM WINDS LATE THIS EVENING A WIND CHILL HEADLINE WILL NOT BE NEEDED...EVEN THOUGH IT WILL BE VERY COLD. * TEMPERATURES...6 BELOW TO ZERO. * WINDS...NORTHWEST 5 TO 10 MPH. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ LOMBARDY
195 WWUS41 KCLE 160307 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EST SUN FEB 15 2015 .WINDS WILL CONTINUE TO DIMINISH THROUGH TONIGHT AS HIGH PRESSURE MOVES IN FROM THE WEST. OHZ010>014-020>023-031>033-038-089-160415- /O.EXP.KCLE.WC.Y.0005.000000T0000Z-150216T0300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA 1007 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED TO 5 MPH OR LESS ALLOWING WIND CHILL VALUES TO RETURN BACK TO ABOVE THE -10 DEGREE THRESHOLD. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ PAZ001>003-160800- /O.CON.KCLE.WC.W.0002.000000T0000Z-150216T0800Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 1007 PM EST SUN FEB 15 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... * TIMING...THROUGH LATE TONIGHT. * WINDS...NORTHWEST 10 MPH. * TEMPERATURES...8 BELOW TO 13 BELOW ZERO. * WIND CHILLS...WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO WILL OCCUR. THE WINDS WILL BECOME VERY LIGHT OVERNIGHT AND GRADUALLY REDUCE THE THREAT FOR DANGEROUSLY COLD WIND CHILLS. * IMPACTS...WIND CHILL VALUES OF 25 TO 30 BELOW ZERO WILL FREEZE EXPOSED FLESH AND CAUSE HYPOTHERMIA IN A SHORT PERIOD OF TIME IF PRECAUTIONS ARE NOT TAKEN. AVOID EXPOSING SKIN WHILE OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY. && $$ LOMBARDY
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 15, 10:03 AM EST, 2 hours 24 minutes earlier.
Area forecast discussion, Feb 15, 10:03 AM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 AM EST SUN FEB 15 2015
.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES TODAY INTO MONDAY.
TUESDAY...LOW PRESSURE WILL FOLLOW AND USHER IN ANOTHER SHOT OF
ARCTIC AIR FOR MID WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CANCELLED THE WINTER WEATHER ADVISORY. A WEAK BAND FROM LAKE HURON
INTO ASHTABULA COUNTY DOESN'T SEEM TO BE PRODUCING MUCH. OTHERWISE
JUST SOME FLURRIES.
CONTINUING THE WIND CHILL WARNING THROUGH THE MORNING AND MAY BE
ABLE TO DOWNGRADE SOME OF IT TO AN ADVISORY AROUND NOON. ONLY MADE
MINOR ADJUSTMENTS TO THE TEMPERATURE FORECAST.
ORIGINAL...WILL ALLOW THE WINTER WEATHER ADVISORY TO END AS
INTENDED. WILL CONTINUE TO HAVE A CHANCE OF SNOW SHOWERS ALONG
WITH BLOWING SNOW IN THE FORECAST AT LEAST THROUGH THE MORNING.
EXPECT WINDS TO BEGIN TO DROP OFF AS THE HIGH BUILDS IN SO AM
EXPECTING THE BLOWING TO DIMINISH ACCORDINGLY. AS TO THE WINTER
STORM WARNING FAR NORTHEAST WILL DOWNGRADE TO AN ADVISORY. LAKE
HURON BAND IS STILL MOVING INTO THE AREA AND THERE REMAINS A
LIMITED MOISTURE FLUX OFF LAKE ERIE BUT AS THE INVERSION LOWERS
EXPECT THIS SNOW TO DIMINISH AS WELL. EXPECTING AN INCH OR SO BUT
UP TO 3 UNDER THE HURON BAND. WILL ALSO NEED TO ADD THIS AREA INTO
THE WIND CHILL WARNING. TO THE WEST EXPECTING SUNNY TO PARTLY
CLOUDY SKIES. HIGHS WILL BE IN THE LOW SINGLE DIGITS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
FOR THE SHORT TERM AM EXPECTING CONTINUED VERY COLD WITH THE NEXT
CHANCE OF SNOW COMING TUESDAY AHEAD OF THE NEXT ARCTIC FRONT. NOT
EXPECTING MUCH ACCUM AND WILL HAVE MOST AREAS WITH A LOW CHANCE
POP. TUESDAY NIGHT AND WEDNESDAY DEEPER MOISTURE MOVES IN AS THE
UPPER TROUGH DROPS ACROSS THE AREA. WILL CONTINUE WITH CHANCE POPS
FOR SNOW SHOWERS.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
THE ARCTIC AIRMASS WITH SCT LAKE EFFECT SHSN SHOULD BE ONGOING ON
THU THEN HIGH PRESSURE BUILDS IN THU NIGHT INTO FRI TO LESSEN THE
THREAT FOR THE SHSN. THE HIGH SHIFTS EAST OF THE AREA FRI INTO FRI
NIGHT AND THE MODELS SHOW ANOTHER S/W DIVING SE TOWARD THE AREA.
MOISTURE IS SHOWN TO INCREASE FRI INTO FRI NIGHT SO WILL CONTINUE TO
SHOW INCREASING POPS FOR LIGHT SNOW THRU FRI NIGHT. THE NEXT ARCTIC
FRONT IS SHOWN TO BE PUSHING ACROSS THE AREA BY SAT EVE SO WILL SHOW
BEST CHC FOR SNOW FOR SAT...SHIFTING INTO MORE OF THE EAST HALF OF
THE AREA FOR SAT NIGHT.
TEMPS MODERATE SOME AHEAD OF THE ARCTIC FRONT WITH HIGHS BY SAT
EXPECTED TO SCREAM ALL THE WAY TO A RELATIVELY TOASTY MID TO UPPER
20S.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
DECREASING WINDS LATER TODAY AND THIS EVENING WILL END THE REMAINING
THREAT FOR BLSN OVER NE OH AND NW PA. SCT SNOW SHOWERS OVER THE
SNOWBELT WILL GRADUALLY END TODAY AS HIGH PRESSURE BUILDS IN FROM
THE WEST. OUTSIDE OF THE SNOW SHOWERS...MAINLY HIGH END MVFR OR VFR
WILL PREVAIL WITH VFR EXPECTED TO SPREAD EAST ACROSS THE SNOWBELT
LATE TODAY AND EARLY TONIGHT AS THE LAKE EFFECT CLOUDS DISSIPATE.
.OUTLOOK...NON VFR DEVELOPING TUESDAY THEN CONTINUING INTO WEDNESDAY.
&&
.MARINE...
NW WINDS WILL GRADUALLY DIMINISH INTO TONIGHT AS HIGH PRESSURE MOVES
OVER THE LAKE THEN START TO INCREASE SOME LATE MON AND MON NIGHT
AHEAD OF ANOTHER APPROACHING ARCTIC FRONT. THE FRONT WILL PUSH
ACROSS THE LAKE TUE NIGHT TURNING WINDS TO THE WNW FOR WED AND WIND
SPEEDS LOOK TO INCREASE TO ABOUT A 15 TO 25 KNOT RANGE. HIGH
PRESSURE SHOULD START TO BUILD INTO THE LAKE BY THU NIGHT TO
DIMINISH THE WINDS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL WARNING UNTIL 7 PM EST THIS EVENING FOR OHZ003-
006>014-017>023-027>033-036>038-047-089.
PA...WIND CHILL WARNING UNTIL 7 PM EST THIS EVENING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...TK
NEAR TERM...KIELTYKA/TK
SHORT TERM...TK
LONG TERM...ADAMS
AVIATION...MULLEN
MARINE...ADAMSHazardous weather outlook, Feb 15, 9:55 AM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 955 AM EST SUN FEB 15 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161500- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 955 AM EST SUN FEB 15 2015 ...WIND CHILL WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-161500- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 955 AM EST SUN FEB 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 15, 11:19 AM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1119 AM EST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 1 N BELLEVUE 41.28N 82.84W
02/15/2015 M5.0 INCH HURON OH COCORAHS
24 HOUR SNOWFALL.
0500 AM SNOW 2 WSW PERRYSBURG 41.54N 83.65W
02/15/2015 M2.0 INCH WOOD OH COCORAHS
24 HOUR SNOWFALL.
0530 AM SNOW 5 S BELLEVUE 41.20N 82.84W
02/15/2015 M2.0 INCH SENECA OH COCORAHS
24 HOUR SNOWFALL.
0537 AM SNOW SE ELYRIA 41.38N 82.10W
02/15/2015 M3.4 INCH LORAIN OH COCORAHS
24 HOUR SNOWFALL.
0600 AM SNOW 1 SW KIRTLAND 41.59N 81.35W
02/15/2015 M6.5 INCH LAKE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 ESE CUYAHOGA FALLS 41.16N 81.50W
02/15/2015 M3.2 INCH SUMMIT OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW MUNROE FALLS 41.12N 81.43W
02/15/2015 M4.0 INCH SUMMIT OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 4 NNW FREDERICKTOWN 40.54N 82.56W
02/15/2015 M2.0 INCH KNOX OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 NE BRUNSWICK 41.25N 81.81W
02/15/2015 M3.3 INCH MEDINA OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 SSW STREETSBORO 41.21N 81.35W
02/15/2015 M4.5 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 WNW WADSWORTH 41.04N 81.82W
02/15/2015 M5.7 INCH MEDINA OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 WNW SPRINGBORO 41.82N 80.43W
02/15/2015 M3.6 INCH CRAWFORD PA COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 N NEWTON FALLS 41.20N 80.97W
02/15/2015 M2.9 INCH TRUMBULL OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW N BERLIN HEIGHTS 41.33N 82.49W
02/15/2015 M2.8 INCH ERIE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 NE CONNEAUT LAKE 41.62N 80.29W
02/15/2015 M2.3 INCH CRAWFORD PA COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW SPRINGBOR 3NW 41.82N 80.43W
02/15/2015 M3.6 INCH CRAWFORD PA CO-OP OBSERVER
24 HOUR SNOWFALL.
0725 AM SNOW CHIPPEWA LK 41.06N 81.91W
02/15/2015 M4.0 INCH MEDINA OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0730 AM SNOW 1 NNW MANTUA 41.29N 81.23W
02/15/2015 M4.0 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW MADISON-ON-THE-LAKE 41.83N 81.05W
02/15/2015 M3.5 INCH LAKE OH SNOW SPOTTER
12 HOUR SNOWFALL.
0800 AM SNOW N HIRAM 41.32N 81.14W
02/15/2015 M3.5 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 W SOUTH RUSSELL 41.43N 81.37W
02/15/2015 M3.5 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 SSE MONTVILLE 41.59N 81.05W
02/15/2015 M4.2 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 NNW PARMA 41.41N 81.74W
02/15/2015 M4.3 INCH CUYAHOGA OH COCORAHS
24 HOUR SNOWFALL.
0900 AM SNOW CORRY 41.90N 79.65W
02/15/2015 M3.5 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0900 AM SNOW 4 NW MASSILLON 40.90N 81.56W
02/15/2015 M2.0 INCH STARK OH SNOW SPOTTER
12 HOUR SNOWFALL.
0900 AM SNOW DIAMOND 41.11N 81.01W
02/15/2015 M3.0 INCH PORTAGE OH SNOW SPOTTER
24 HOUR SNOWFALL.
0915 AM SNOW 2 NNE WATERVILLE 41.53N 83.72W
02/15/2015 M2.5 INCH LUCAS OH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1501231
EVENT NUMBER CLE1501232
EVENT NUMBER CLE1501233
EVENT NUMBER CLE1501234
EVENT NUMBER CLE1501235
EVENT NUMBER CLE1501236
EVENT NUMBER CLE1501237
EVENT NUMBER CLE1501238
EVENT NUMBER CLE1501239
EVENT NUMBER CLE1501240
EVENT NUMBER CLE1501241
EVENT NUMBER CLE1501242
EVENT NUMBER CLE1501243
EVENT NUMBER CLE1501244
EVENT NUMBER CLE1501245
EVENT NUMBER CLE1501246
EVENT NUMBER CLE1501247
EVENT NUMBER CLE1501248
EVENT NUMBER CLE1501249
EVENT NUMBER CLE1501250
EVENT NUMBER CLE1501251
EVENT NUMBER CLE1501252
EVENT NUMBER CLE1501253
EVENT NUMBER CLE1501254
EVENT NUMBER CLE1501255
EVENT NUMBER CLE1501256
EVENT NUMBER CLE1501257
MAYERSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 3:55 AM EST | Winter Weather Advisory | CLE | Ashtabula | 6 hr |
Nearby
Wind Chill Advisories in Ohio, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.